Alert archive / Michigan / Gale Warnings in 2016

Gale Warning 19, NWS Grand Rapids, MI

December 27, 2016

NWS Grand Rapids, MI issued this gale warning at Dec 27, 2016, 10:48 PM EST. It took effect at Dec 28, 2016, 1:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 27, 2016, 10:48 PM EST (03:48 UTC)
In effect from
Dec 28, 2016, 1:00 PM EST
Expired
Dec 28, 2016, 9:38 PM EST
In force
9 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

364 
WHUS73 KGRR 280348
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1048 PM EST TUE DEC 27 2016

LMZ848-849-281200-
/O.NEW.KGRR.GL.W.0019.161228T1800Z-161229T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1048 PM EST TUE DEC 27 2016

...GALE WARNING IN EFFECT FROM 1 PM TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST WEDNESDAY. 

* WINDS...SOUTHERLY GALES TO 35 KNOTS WILL DEVELOP

* WAVES...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-281200-
/O.NEW.KGRR.SC.Y.0097.161228T1800Z-161229T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1048 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST
WEDNESDAY. 

* WINDS...SOUTHERLY WINDS TO 30 KNOTS WILL DEVELOP

* WAVES...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
529 
WHUS73 KGRR 280909
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
409 AM EST WED DEC 28 2016

LMZ847-281715-
/O.UPG.KGRR.SC.Y.0097.161228T1800Z-161229T0300Z/
/O.EXA.KGRR.GL.W.0019.161228T1800Z-161229T0300Z/
GRAND HAVEN TO WHITEHALL MI-
409 AM EST WED DEC 28 2016

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS...INCREASING TO SOUTH GALES TO 35 KNOTS THIS AFTERNOON
  WHICH WILL CONTINUE INTO THIS EVENING.

* WAVES...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ848-849-281715-
/O.CON.KGRR.GL.W.0019.161228T1800Z-161229T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
409 AM EST WED DEC 28 2016

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...

* WINDS...INCREASING TO SOUTH GALES TO 35 KNOTS THIS AFTERNOON
  AND CONTINUING INTO THIS EVENING.

* WAVES...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>846-281715-
/O.CON.KGRR.SC.Y.0097.161228T1800Z-161229T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
409 AM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM EST THIS EVENING...

* WINDS...INCREASING OUT OF THE SOUTH AT 20 TO 30 KNOTS THIS
  AFTERNOON...CONTINUING INTO THIS EVENING.

* WAVES...BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
617 
WHUS73 KGRR 281445
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
945 AM EST WED DEC 28 2016

LMZ847>849-282245-
/O.CON.KGRR.GL.W.0019.161228T1800Z-161229T0300Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
945 AM EST WED DEC 28 2016

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...

* WINDS...INCREASING TO SOUTH GALES TO 35 KNOTS THIS AFTERNOON 
  AND CONTINUING INTO THIS EVENING. 

* WAVES...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>846-282245-
/O.CON.KGRR.SC.Y.0097.161228T1800Z-161229T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
945 AM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM EST THIS EVENING...

* WINDS...INCREASING OUT OF THE SOUTH AT 20 TO 30 KNOTS THIS 
  AFTERNOON...CONTINUING INTO THIS EVENING. 

* WAVES...BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
507 
WHUS73 KGRR 282009
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
309 PM EST WED DEC 28 2016

LMZ847>849-290300-
/O.CON.KGRR.GL.W.0019.000000T0000Z-161229T0300Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
309 PM EST WED DEC 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 35 KNOTS LATE THIS AFTERNOON VEERING TO
  THE WEST AND CONTINUING INTO THIS EVENING BEFORE SUBSIDING TO
  BELOW GALE FORCE.

* WAVES...6 TO 9 FEET SUBSIDING TO 3 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>846-290300-
/O.CON.KGRR.SC.Y.0097.000000T0000Z-161229T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
309 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTH AT 20 TO 30 KNOTS LATE THIS AFTERNOON...CONTINUING
  INTO THIS EVENING AND VEERING TO THE WEST.

* WAVES...BUILDING TO 4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
571 
WHUS73 KGRR 290238
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 PM EST WED DEC 28 2016

LMZ847>849-291045-
/O.CAN.KGRR.GL.W.0019.000000T0000Z-161229T0300Z/
/O.EXB.KGRR.SC.Y.0097.000000T0000Z-161229T1800Z/
/O.NEW.KGRR.GL.W.0020.161229T1800Z-161230T1200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
938 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...
...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM EST THURSDAY. THE GALE
WARNING THAT WAS IN EFFECT TODAY HAS BEEN CANCELLED.

* WINDS...SOUTHWEST AT TO 30 KNOTS TONIGHT VEERING TO THE WEST
  AND INCREASING TO 35 KNOT GALES FOR THURSDAY AFTERNOON

* WAVES...BUILDING TO 4 TO 6 FEET BUILDING TO 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-291045-
/O.EXT.KGRR.SC.Y.0097.000000T0000Z-161229T1800Z/
/O.NEW.KGRR.GL.W.0020.161229T1800Z-161230T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
938 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY...
...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST
FRIDAY. 

* WINDS...SOUTHWEST TO 30 KNOTS TONIGHT VEERING TO THE WEST AND
  INCREASING TO 40 KNOT GALES FOR THURSDAY AFTERNOON

* WAVES...BUILDING TO 4 TO 6 FEET BUILDING TO 10 TO 15 FEET ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 27, 6:49 PM EST, 3 hours 59 minutes earlier.

Area forecast discussion, Dec 27, 6:49 PM EST, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
649 PM EST Tue Dec 27 2016

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 315 PM EST Tue Dec 27 2016

Tranquil weather will continue tonight through Wednesday night as
a weak high pressure ridge builds in. A cold front will move
through Wednesday evening followed by development of lake effect
snow showers Thursday through Thursday night into Friday. Light
accumulations of snow are expected.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 315 PM EST Tue Dec 27 2016

Primary short term fcst concerns involve determining potential for
lake effect snow showers and potential for light accumulations
Thursday through Thursday night.

A few snow flurries will linger late this afternoon and evening
before a weak high pressure ridge builds in to bring a period of
tranquil wx overnight through Wednesday night. A cold front will
move through Wednesday evening and a colder airmass will advect in
late this week.

H8 temps will fall from -8 to -9 C at 12Z Thursday down to around
-11 to -12 C by Thursday evening. This in conjunction with deep
low level moisture through the dgz and unidirectional wnw flow
and increasing delta t/s will result in development of light lake
effect snow showers through the day Thursday.

Lake effect snow showers will be most prevalent Thursday night
with deep low level moisture still in place and as h8 temps
continue to fall to around -14 to -15 C by 12Z Friday yielding
delta t/s in the upper teens to lower 20s.

Total lake effect snow accumulations of around an inch or two are
probable for much of our fcst area from Thursday through Thursday
night. Isolated higher totals of around 3 inches are possible in
our favored wnw flow snow belt regions and where strongest 1000-850
mb convergence occurs late Thursday afternoon through Thursday
evening.

.LONG TERM...(Friday through Tuesday)
Issued at 315 PM EST Tue Dec 27 2016

Light lake effect snow will be ongoing at the start of the period.
But, as warmer air arrives Friday afternoon, the lake effect will
diminish to flurries. A clipper travel across northern Wisconsin
Friday night and light snow may redevelop, but mostly across the
northern cwa.

Next weekend looks more or less dry as high pressure moves overhead.
After that, another weak area of low pressure is progd to move
toward southern Lake Michigan. This may lead to some light snow,
which may mix with light freezing rain south of I-96.

Highs through the period will be mostly a couple of degrees above
normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 646 PM EST Tue Dec 27 2016

Conditions are forecasted to remain at MVFR levels for much of
tonight. Later tonight or Wednesday morning...some drying is
forecasted in the low levels. Thus the low clouds are forecasted
to break up. A southerly wind will develop and strengthen during
the day on Wednesday. Gusts over 20 knots may arrive during the
afternoon.

&&

.MARINE...
Issued at 315 PM EST Tue Dec 27 2016

Wind speeds will continue to gradually diminish late this
afternoon and evening. Therefore the small craft advisory will be
cancelled.

&&

.HYDROLOGY...
Issued at 315 PM EST Tue Dec 27 2016

Area rivers continue to show rises in response to rapid snowmelt and
runoff from precipitation on Monday.  Advisories continue at Holt,
Eagle, Maple Rapids, Ionia and Hastings...where low area flooding is
possible.  Significant flooding is not expected.  Another quarter
inch of precipitation is expected over the region through Friday...
which could produce minor secondary rises or slower recessions.

The warm weather of the past few days has also improved upon the ice
situation on area rivers.  Observer reports this morning indicated
no significant ice issues...and temperatures should remain too warm
for ice formation through this weekend.

Significant precipitation early next week...combined with much
colder temperatures that would foster ice formation...could produce
hydrologic issues to start the new year.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

SYNOPSIS...Laurens
SHORT TERM...Laurens
LONG TERM...04
AVIATION...MJS
HYDROLOGY...MWS
MARINE...Laurens
Hazardous weather outlook, Dec 27, 4:16 AM EST, 18 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 AM EST TUE DEC 27 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
416 AM EST TUE DEC 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LAKE EFFECT SNOW IS EXPECTED ACROSS WESTERN LOWER MICHIGAN
THURSDAY INTO THURSDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-280930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
416 AM EST TUE DEC 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS WILL EASE UP THIS MORNING...BUT CONDITIONS WILL
REMAIN HAZARDOUS TO SMALLER CRAFT FROM TODAY INTO MUCH OF TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS WILL REMAIN HAZARDOUS ON LAKE MICHIGAN FOR SMALLER
CRAFT FOR MUCH OF THE REST OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 10:48 PM ESTSmall Craft AdvisoryGRR35 hr

Nearby

Gale Warnings in Michigan, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.